# SDR UALA2012042002385

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 41,599 hours, 16,034 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EXHAUST TAIL CONE HAS A CRACK AT THE 10 O'CLOCK POSITION.  CRACK IS LOCATED IN ZONE 1, AND IS APPROX 4 1-8" LONG.  STOP DRILLED CRACK WITH 1-4" DIA DRILL BIT PER AMM.
